# SDR DLL10960403

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2710 · Aileron Control System
- Part: Flt Controls
- Condition: Lack Of Lube
- Location: Lt Aileron
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HARD TO ROLL RIGHT, BUT ROLLS NORMAL BACK TO THE LEFT.  TURNING OFF B-AILERON SERVO INBD, CAUSED UNCOMMANDED HARD LEFT ROLL.  INSPECTION OF FLT CONTROL SYSTEM FOUND  EXTREME BINDING IN LINKAGE BETWEEN LEFT INBD AILERON AND WHEEL WELL.  LUBED LINKAGE BEARINGS UNTIL FREE, OPERATION NORMAL.
